Alert archive / California / Winter Storm Warnings in 2006
Winter Storm Warning 9, NWS Medford, OR
NWS Medford, OR issued this winter storm warning at Mar 12, 2006, 2:52 PM PST for Siskiyou County, California. It took effect at Mar 13, 2006, 12:00 PM PST. It was in force for 26 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 2:52 PM PST (22:52 UTC)
- In effect from
- Mar 13, 2006, 12:00 PM PST
- Expired
- Mar 14, 2006, 1:52 PM PST
- In force
- 26 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 4:37 AM PST | HEAVY SNOW 6 | 1 N Mount Shasta, CA | SNOW FELL FROM MIDNIGHT TO 4AM |
| Mar 14, 7:17 AM PST | HEAVY SNOW 4 | 2 Ssw Fort Jones, CA | OVERNIGHT |
| Mar 14, 9:52 AM PST | HEAVY SNOW 16 | 4 Sw Weed, CA | 12 HR PERIOD FROM 2PM YESTERDAY TO 2AM THIS MORNING |
| Mar 14, 11:18 AM PST | HEAVY SNOW 18 | 4 Ssw Weed, CA | 17 HOUR TOTAL FROM 6PM MONDAY EVENING ENDING AT 11AM TUESDAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KMFR 122252 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 252 PM PST SUN MAR 12 2006 CAZ082-130700- /O.NEW.KMFR.WS.W.0009.060313T2000Z-060314T1800Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD 252 PM PST SUN MAR 12 2006 ...WINTER STORM WARNING IN EFFECT FROM 12 PM MONDAY TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 12 PM MONDAY TO 10 AM PST TUESDAY. AN APPROACHING PACIFIC STORM SYSTEM WILL BRING 8 TO 10 INCHES OF NEW SNOW. THE GREATEST ACCUMULATION WILL BE MONDAY NIGHT TO TUESDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. INTERSTATE 5 WILL BE ESPECIALLY IMPACTED. $$ LOVEGROVE
10 follow-up statements
000 WWUS46 KMFR 130647 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1047 PM PST SUN MAR 12 2006 CAZ082-131500- /O.CON.KMFR.WS.W.0009.060313T2000Z-060314T1800Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD 1047 PM PST SUN MAR 12 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 12 PM MONDAY TO 10 AM PST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 12 PM MONDAY TO 10 AM PST TUESDAY. AN APPROACHING WINTER STORM WILL BRING 8 TO 10 INCHES OF SNOW. THE PERIOD OF HEAVIEST SNOW FALL WILL BE MONDAY NIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. INTERSTATE 5 WILL BE ESPECIALLY IMPACTED. $$ CAZ080-081-083-131500- /O.NEW.KMFR.SN.Y.0016.060313T2000Z-060314T1800Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...TENNANT 1047 PM PST SUN MAR 12 2006 ...SNOW ADVISORY IN EFFECT FROM 12 PM MONDAY TO 10 AM PST TUESDAY ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 12 PM MONDAY TO 10 AM PST TUESDAY ABOVE 2000 FEET. SNOW WILL BEGIN TO FALL MONDAY AFTERNOON AND CONTINUE THROUGH THE NIGHT WITH 3 TO 5 INCHES ACCUMULATING BY TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KMFR 131450 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 650 AM PST MON MAR 13 2006 CAZ082-132300- /O.CON.KMFR.WS.W.0009.060313T2000Z-060314T1800Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD 650 AM PST MON MAR 13 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST TUESDAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. INTERSTATE 5 WILL BE ESPECIALLY IMPACTED. $$ CAZ080-081-083-132300- /O.CON.KMFR.SN.Y.0016.060313T2000Z-060314T1800Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...TENNANT 650 AM PST MON MAR 13 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST TUESDAY. SNOW WILL BEGIN TO FALL MONDAY AFTERNOON AND CONTINUE THROUGH THE NIGHT WITH 3 TO 5 INCHES ACCUMULATING BY TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MUNDELL
000 WWUS46 KMFR 131503 CCA WSWMFR URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 705 AM PST MON MAR 13 2006 CAZ082-132300- /O.CON.KMFR.WS.W.0009.060313T2000Z-060314T1800Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD 650 AM PST MON MAR 13 2006 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST TUESDAY. AN APPROACHING WINTER STORM WILL BRING 8 TO 10 INCHES OF SNOW. THE PERIOD OF HEAVIEST SNOW FALL WILL BE MONDAY NIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. INTERSTATE 5 WILL BE ESPECIALLY IMPACTED. $$ CAZ080-081-083-132300- /O.CON.KMFR.SN.Y.0016.060313T2000Z-060314T1800Z/ WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA... WEED...TENNANT 705 AM PST MON MAR 13 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST TUESDAY ABOVE 2000 FEET... A SNOW ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST TUESDAY ABOVE 2000 FEET. SNOW WILL BEGIN TO FALL MONDAY AFTERNOON AND CONTINUE THROUGH THE NIGHT WITH 3 TO 5 INCHES ACCUMULATING BY TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MUNDELL
000 WWUS46 KMFR 132202 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 202 PM PST MON MAR 13 2006 CAZ080-140615- /O.UPG.KMFR.SN.Y.0016.000000T0000Z-060314T1800Z/ /O.EXA.KMFR.WS.W.0009.000000T0000Z-060314T1800Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 202 PM PST MON MAR 13 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM WARNING ABOVE 2000 FEET...WHICH IS IN EFFECT UNTIL 10 AM PST TUESDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL BEGIN TO FALL THIS AFTERNOON AND CONTINUE THROUGH THE NIGHT WITH 4 TO 8 INCHES ACCUMULATING ABOVE 2000 FEET BY LATE TUESDAY MORNING. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW.| $$ CAZ082-140615- /O.CON.KMFR.WS.W.0009.000000T0000Z-060314T1800Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD 202 PM PST MON MAR 13 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT ABOVE 2000 FEET UNTIL 10 AM PST TUESDAY. TOTAL ACCUMULATIONS OF UP TO A FOOT IS EXPECTED BY LATE TUESDAY MORNING. SNOW WILL DECREASE TUESDAY AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. INTERSTATE 5 WILL BE ESPECIALLY IMPACTED. $$ CAZ081-083-140615- /O.CON.KMFR.SN.Y.0016.000000T0000Z-060314T1800Z/ CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...TENNANT 202 PM PST MON MAR 13 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. SNOW WILL BEGIN TO FALL LATE THIS AFTERNOON AND CONTINUE THROUGH THE NIGHT WITH 1 TO 5 INCHES ACCUMULATING BY LATE TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HOLTZ
000 WWUS46 KMFR 140220 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 620 PM PST MON MAR 13 2006 CAZ080-082-141030- /O.CON.KMFR.WS.W.0009.000000T0000Z-060314T1800Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD 620 PM PST MON MAR 13 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY ABOVE 2000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. SNOW WILL CONTINUE THROUGH THE NIGHT WITH 4 TO 8 INCHES ACCUMULATING ABOVE 2000 FEET BY LATE TUESDAY MORNING. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW.| $$ ORZ024-140600- /O.EXB.KMFR.SN.Y.0016.000000T0000Z-060314T0600Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...GRANTS PASS 620 PM PST MON MAR 13 2006 ...SNOW ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. HEAVY SNOW WILL CONTINUE FOR THE NEXT 1 TO 2 HOURS. SNOW SHOWERS WILL BRING INTERMITTENT SNOW TO THE AREA LATER THIS EVENING. TOTAL ACCUMULATIONS WILL BE 1 TO 2 INCHES WITH LOCALLY HEAVIER AMOUNTS. SNOW LEVEL WILL BE AROUND 1500 FEET...BUT WILL FALL TO THE BOTTOMS OF VALLEYS SHELTERED FROM THE WIND. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ081-083-141030- /O.CON.KMFR.SN.Y.0016.000000T0000Z-060314T1800Z/ CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...TENNANT 620 PM PST MON MAR 13 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. SNOW WILL CONTINUE THROUGH THE NIGHT WITH 1 TO 5 INCHES ACCUMULATING BY LATE TUESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ STOCKTON
000 WWUS46 KMFR 140615 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1015 PM PST MON MAR 13 2006 CAZ083-141415- /O.UPG.KMFR.SN.Y.0016.000000T0000Z-060314T1800Z/ /O.EXB.KMFR.WS.W.0009.000000T0000Z-060315T0000Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITY OF...TENNANT 1015 PM PST MON MAR 13 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST TUESDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL CONTINUE THROUGH THE NIGHT...HEAVY AT TIMES...WITH 4 TO 8 INCHES ACCUMULATING BY TUESDAY MORNING. ANOTHER 3 OR 4 INCHES WILL ACCUMULATE BY THE AFTERNOON. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ080-082-141415- /O.EXT.KMFR.WS.W.0009.000000T0000Z-060315T0000Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD 1015 PM PST MON MAR 13 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM PST TUESDAY ABOVE 2000 FEET... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM PST TUESDAY FOR ELEVATIONS ABOVE 2000 FEET.. SNOW WILL CONTINUE THROUGH THE NIGHT WITH 4 TO 9 INCHES ACCUMULATING ABOVE 2000 FEET BY TUESDAY MORNING. AN ADDITIONAL 3 TO 6 INCHES CAN BE EXPECTED BY AFTERNOON. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW. $$ ORZ023-025-026-141415- /O.EXB.KMFR.SN.Y.0016.000000T0000Z-060315T0000Z/ CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS- JACKSON COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND 1015 PM PST MON MAR 13 2006 ...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST TUESDAY ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY ABOVE 2000 FEEET...WHICH IS IN EFFECT UNTIL 4 PM PST TUESDAY. THE SNOW LEVEL WILL REMAIN AT 2000 FEET...OCCASIONALLY FALLING TO VALLEY FLOORS. HEAVY SNOW WILL CONTINUE INTERMITTANTLY THROUGH THE NIGHT IN SHOWERS. WITH UP TO 2 INCHES ACCUMULATING BY TUESDAY MORNING...WITH THE HEAVIEST AMOUNTS TO THE SOUTH. AN ADDITIONAL 2 INCHES MAY FALL BY LATE AFTERNOON BEFORE TAPERING OFF. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ081-ORZ024-141415- /O.EXT.KMFR.SN.Y.0016.000000T0000Z-060315T0000Z/ CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...GRANTS PASS 1015 PM PST MON MAR 13 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM PST TUESDAY ABOVE 2000 FEET... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST TUESDAY FOR ELEVATIONS ABOVE 2000 FEET. SNOW SHOWERS WILL BRING INTERMITTENT SNOW TO THE AREA LATER TONIGHT AND DURING THE DAY TOMORROW. TOTAL ACCUMULATIONS WILL BE 1 TO 3 INCHES BY MORNING WITH LOCALLY HEAVIER AMOUNTS. SNOW LEVEL WILL BE AROUND 2000 FEET...BUT WILL FALL TO THE BOTTOMS OF VALLEYS SHELTERED FROM THE WIND. UP TO 2 ADDITIONAL INCHES MAY ACCUMULATE BY LATE AFTERNOON TUESDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KMFR 141201 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 401 AM PST TUE MAR 14 2006 CAZ080-082-083-142015- /O.CON.KMFR.WS.W.0009.000000T0000Z-060315T0000Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 401 AM PST TUE MAR 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SNOW WILL CONTINUE THROUGH THE NIGHT WITH 4 TO 9 INCHES ACCUMULATING ABOVE 2000 FEET BY TUESDAY MORNING. AN ADDITIONAL 3 TO 6 INCHES CAN BE EXPECTED BY AFTERNOON. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW. $$ ORZ028-142015- /O.EXA.KMFR.SN.Y.0016.000000T0000Z-060315T0000Z/ SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...HOWARD PRAIRIE...SISKIYOU SUMMIT 401 AM PST TUE MAR 14 2006 ...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SNOW WILL CONTINUE THROUGH THE TUESDAY WITH 4 TO 6 INCHES ACCUMULATING TUESDAY MORNING. AN ADDITIONAL 3 TO 6 INCHES CAN BE EXPECTED BY AFTERNOON. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ081-ORZ023>026-142015- /O.CON.KMFR.SN.Y.0016.000000T0000Z-060315T0000Z/ CENTRAL SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...ROSEBURG...SUTHERLIN... GREEN...GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD... ASHLAND 401 AM PST TUE MAR 14 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000 FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR ELEVATIONS ABOVE 2000 FEET. THE SNOW LEVEL WILL REMAIN AT 2000 FEET...OCCASIONALLY FALLING TO VALLEY FLOORS. HEAVY SNOW WILL CONTINUE INTERMITTANTLY THROUGH THE DAY WITH UP TO 2 INCHES ACCUMULATING BY LATE MORNING...WITH THE HEAVIEST AMOUNTS TO THE SOUTH. AN ADDITIONAL 2 INCHES MAY FALL BY LATE AFTERNOON BEFORE TAPERING OFF. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KMFR 141250 AAA WSWMFR URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MEDFORD OR 450 AM PST TUE MAR 14 2006 CAZ080-082-083-142100- /O.CON.KMFR.WS.W.0009.000000T0000Z-060315T0000Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 450 AM PST TUE MAR 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 1500 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR PORTIONS OF SISKIYOU COUNTY ABOVE 1500 FEET. SNOW WILL CONTINUE THROUGH TONIGHT AND THIS MORNING WITH 2 TO 4 INCHES ACCUMULATING ABOVE 1500 FEET BY LATE THIS MORNING. ISOLATED AMOUNTS OF 6 TO 9 INCHES ABOVE 3000 FEET ARE POSSIBLE THROUGH THIS MORNING. AN ADDITIONAL 2 TO 4 INCHES CAN BE EXPECTED BY AFTERNOON. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW. $$ CAZ081-ORZ023>026-142100- /O.CON.KMFR.SN.Y.0016.000000T0000Z-060315T0000Z/ CENTRAL SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...ROSEBURG...SUTHERLIN... GREEN...GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD... ASHLAND 450 AM PST TUE MAR 14 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 1500 FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR PORTIONS OF CURRY...DOUGLAS...JOSEPHINE AND JACKSON COUNTY. THE SNOW LEVEL IS AROUND 1500 FEET THIS MORNING...AND LOCALLY LOWER IN SOME VALLEY LOCATIONS. SNOW LEVELS ARE EXPECTED TO RISE LATER TODAY...INCREASING TO 2000 FEET BY EARLY AFTERNOON. MODERATE TO HEAVY SNOW SHOWERS WILL CONTINUE INTERMITTENTLY THROUGH THE DAY WITH 1 TO 3 INCHES ACCUMULATING BY LATE MORNING. THE HEAVIEST AMOUNTS WILL BE TO THE SOUTH OVER SOUTHERN JOSEPHINE AND EASTERN CURRY COUNTY. AN ADDITIONAL 1 TO 2 INCHES MAY FALL BY LATE AFTERNOON BEFORE TAPERING OFF. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ ORZ028-142100- /O.CON.KMFR.SN.Y.0016.000000T0000Z-060315T0000Z/ SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...HOWARD PRAIRIE...SISKIYOU SUMMIT 450 AM PST TUE MAR 14 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES. SNOW SHOWERS WILL CONTINUE THROUGH TODAY WITH 5 TO 7 INCHES ACCUMULATING BY LATE THIS MORNING. AN ADDITIONAL 2 TO 4 INCHES CAN BE EXPECTED BY AFTERNOON. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KMFR 141407 AAA WSWMFR URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MEDFORD OR 607 AM PST TUE MAR 14 2006 CAZ080-082-083-142215- /O.CON.KMFR.WS.W.0009.000000T0000Z-060315T0000Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 607 AM PST TUE MAR 14 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 1500 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR PORTIONS OF SISKIYOU COUNTY ABOVE 1500 FEET. SNOW WILL CONTINUE THROUGH THIS MORNING WITH 3 TO 6 INCHES ACCUMULATING ABOVE 1500 FEET BY LATE THIS MORNING...ABOVE 3000 FEET AMOUNTS OF 6 TO 12 INCHES ARE POSSIBLE THROUGH THIS MORNING. AN ADDITIONAL 2 TO 4 INCHES CAN BE EXPECTED BY AFTERNOON. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW. $$ CAZ081-ORZ023>026-142215- /O.CON.KMFR.SN.Y.0016.000000T0000Z-060315T0000Z/ CENTRAL SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...ROSEBURG...SUTHERLIN... GREEN...GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD... ASHLAND 607 AM PST TUE MAR 14 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 1500 FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR PORTIONS OF CENTRAL SISKIYOU...CURRY...DOUGLAS...JOSEPHINE AND JACKSON COUNTY ABOVE 1500 FEET. THE SNOW LEVEL IS AROUND 1500 FEET THIS MORNING...AND LOCALLY LOWER IN SOME VALLEY LOCATIONS. SNOW LEVELS ARE EXPECTED TO RISE LATER TODAY...INCREASING TO 2000 FEET BY EARLY AFTERNOON. MODERATE TO HEAVY SNOW SHOWERS WILL CONTINUE THROUGH THE DAY WITH 1 TO 3 INCHES ACCUMULATING BY LATE MORNING. THE HEAVIEST AMOUNTS WILL BE TO THE SOUTH OVER SOUTHERN JOSEPHINE...EASTERN CURRY AND CENTRAL SISKIYOU COUNTY. AN ADDITIONAL 1 TO 2 INCHES MAY FALL BY LATE AFTERNOON BEFORE TAPERING OFF. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ ORZ028-142215- /O.CON.KMFR.SN.Y.0016.000000T0000Z-060315T0000Z/ SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...HOWARD PRAIRIE...SISKIYOU SUMMIT 607 AM PST TUE MAR 14 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES. SNOW SHOWERS WILL CONTINUE THROUGH TODAY WITH 5 TO 8 INCHES ACCUMULATING BY LATE THIS MORNING. AN ADDITIONAL 2 TO 4 INCHES CAN BE EXPECTED BY AFTERNOON. GUSTY WINDS WILL CREATE LOW VISIBILITY AT TIMES IN BLOWING SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KMFR 142152 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 152 PM PST TUE MAR 14 2006 CAZ080-082-083-142300- /O.CAN.KMFR.WS.W.0009.000000T0000Z-060315T0000Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 152 PM PST TUE MAR 14 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WINTER STORM WARNING. $$ CAZ081-ORZ023>026-028-142300- /O.CAN.KMFR.SN.Y.0016.000000T0000Z-060315T0000Z/ CENTRAL SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...YREKA...WEED...ROSEBURG...SUTHERLIN... GREEN...GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD... ASHLAND...HOWARD PRAIRIE...SISKIYOU SUMMIT 152 PM PST TUE MAR 14 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SNOW ADVISORY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this winter storm warning went out at Mar 12, 9:00 AM PST, 5 hours 52 minutes earlier.
Area forecast discussion, Mar 12, 9:00 AM PST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
900 AM PST SUN MAR 12 2006
.DISCUSSION...
WEAK CIRCULATION MOVING DOWN THE NORTHERN CALIFORNIA COAST TODAY.
THIS PUTS SOUTHWEST OREGON AND NORTH-CENTRAL CALIFORNIA ON THE
RETURN FLOW SIDE. UPSLOPE PRECIPITATION...MOSTLY SNOW...OCCURING
OVER AREA TO THE SOUTH AND EDGING A BIT INTO SOUTH-CENTRAL SISKIYOU
COUNTY BUT SHOULD STAY LIGHT. OTHERWISE A QUIET WEATHER DAY. VERY
COLD AGAIN TONIGHT WITH LOW TO MID 20S IN THE ROGUE VALLEY.
WEAK RIDGE MOVES OVER THE AREA MONDAY BEFORE ANOTHER FRONT COMES IN.
FAIRLY UNSTABLE AIR MASS SO WILL INTRODUCED ISOLATED THUNDERSTORMS
FOR THE COASTAL WATERS AND IMMEDIATE COAST MONDAY NIGHT AND INTO
EARLY TUESDAY. THE MONDAY WARM FRONT BRINGS SNOW LEVELS UP TO NEAR
3000 FEET. MONDAY AFTERNOON AND EVENING SNOW FALL RATES WILL PICK UP
IN WESTERN SISKIYOU COUNTY AS THE 850MB AND 700MB WINDS INCREASE TO
40 TO 50 KNOTS. THE HEAVIER SNOW FALL WILL BE BRIEF POSSIBLY
REACHING SNOW ADVISORY AMOUNTS. BEHIND THE COLD FRONT A COOL SHOWERY
PATTERN WILL PREVAIL UNTIL THURSDAY WHEN ANOTHER FRONT REACHES THE
COAST.
BEHIND THE SECOND COLD FRONT FRIDAY AND SATURDAY WILL SEE A
REPEAT OF THE COOL SHOWERY PATTERN. SUNDAY MAY WARM AND DRY AS
THE LONG WAVE RIDGE SHIFTS OVER OUR REGION.
&&
.AVIATION...MAINLY VFR CONDITIONS WITH SCATTERED MID CLOUDS ON
THE BACKSIDE OF A RETREATING COLD LOW.
&&
WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY...FLORENCE OR TO OR/CA BORDER
0-60 NM.
FREEZE WATCH...OR ZONES 22...23...24 AND 26 TONIGHT.
CA...SMALL CRAFT ADVISORY...OR/CA BORDER TO PT. ST GEORGE
CA 0-60NM.
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD
LOVEGROVEHazardous weather outlook, Mar 12, 1:42 AM PST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 142 AM PST SUN MAR 12 2006 ORZ022>024-026-130100- CENTRAL DOUGLAS COUNTY-CURRY COUNTY COAST- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 142 AM PST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM THIS MORNING. SEE STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FREEZE WATCH IS IN EFFECT THROUGH MONDAY MORNING. SEE STATEMENT FOR MORE DETAILS. PETRUCELLI
Nearby
Winter Storm Warnings in California, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.